# SDR SWIA201438735

- Difficulty date: June 17, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 44,097 hours, 59,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fueslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE AREA,  RT DEICE REGULATOR HAS WORN A SPOT ON THE FUSELAGE SKIN.  C-CHECK, INSTALLED DOUBLER ON RT SIDE OF FUSELAGE JUST ABOVE RT DEICE REGULATOR IAW SRM.
